# SDR IXXA20170131015

- Difficulty date: January 21, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 86,490 hours, 45,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1390-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L BETWEEN BS 1400 - 1410 HAS SEVERAL SPOTS OF CORROSION.  REPAIRED THE STRINGER IAW SRM 53-60-12, REPAIR 1, FIGURE 201.
